# SDR VNAA20250102019

- Difficulty date: November 29, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15393
- Aircraft time: 19,447 hours, 17,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS BTW FS=349.00 TO FS=477.40 LBL 9 (1EA) / RBL 9 (1 EA).   FLOOR SEAT RAILS BTW FS=349.00 TO FS=477.40 LBL 9 (1EA) / RBL 9 (1 EA) WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-49-101-001-A01 AND WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG. A12).
